# SDR 2005UALA00524

- Difficulty date: June 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 1640 FLOORBEAM, RBL 0 - RBL 60, TOP CAP IS CORRODED.     DAMAGE DUE TO CORROSION IN TYPICAL WET AREA.  REMOVED CORRODED REPAIR STRAP AND INSTALLED NEW REPAIR STRAP.
